advertisement
Question
Posted by: C | 2004/10/06

Is there side-effects for Cipramil?

Hi Doc,
My therapist prescribed Cipramil for my anxiety. I am still breastfeeding my 6 month old. I would like to know the following:
1) Can I continue breastfeeding?
2) What are the side effects if I start using Cipramil.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

C,
Firstly, nobody should EVER accept any prescription from their doctor without asking him to specifically describe the possible significant side-effects of that medicine ; secondly, don't collect a prescription from a pharmacy, without asking the pharmacist the same question. Thirdly, don't ever accept any medication from a pharmacy unless they include with it a copy of the Package Insert which lists all safety advice and side-efects, etc. Fourthly, ten sit and read that Insert. remember that the side-effects described are possible, but not compulsory, and that all side-effects tend to get better after the first few days to a week or so.
And no doctor should prescribe ANY medicine whatsoever to a woman he knows might be breastfeeding her baby, withou making sure that it is safe to do so.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement